# SDR 58580

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 20,295 hours, 29,688 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT ARRIVED IN FARMINGTON, NEW MEXICO ON FLIGHT 715 THE PARKING BRAKE WHEN APPLIED THE PEDALS WERE MUSHY.  MAINTENANCE BLED THE BRAKES.  THE AIRCRAFT RETURNED TO SERVICE.  NO PARTS WERE USED.
